Optimal regularity for mixed parabolic problems in spaces of functions which are Hölder continuous with respect to space variables
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 4, p. 763-790
@article{ASNSP_1998_4_26_4_763_0,
     author = {Guidetti, Davide},
     title = {Optimal regularity for mixed parabolic problems in spaces of functions which are H\"older continuous with respect to space variables},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {4},
     year = {1998},
     pages = {763-790},
     zbl = {0926.35048},
     mrnumber = {1648586},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_4_763_0}
}
Guidetti, Davide. Optimal regularity for mixed parabolic problems in spaces of functions which are Hölder continuous with respect to space variables. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 4, pp. 763-790. http://www.numdam.org/item/ASNSP_1998_4_26_4_763_0/

[1] P. Acquistapace - B. Terreni, Hölder classes with boundary conditions as interpolation spaces, Math. Z. 195 (1987), 451-471. | MR 900340 | Zbl 0635.35024

[2] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. Pure Appl. Math. 12 (1963), 623-727. | MR 125307 | Zbl 0093.10401

[3] P. Bolley - J. Camus - P. The Lai, Estimation de la résolvente du probléme de Dirichlet dans les espaces de Hölder, C. R. Acad. Sci. Paris, 305 (1987), Serie I, 253-256. | MR 907955 | Zbl 0634.35055

[4] D. Guidetti, On elliptic problems in Besov spaces, Math. Nachr. 152 (1991), 247-275. | MR 1121237 | Zbl 0767.46027

[5] D. Guidetti, On interpolation with boundary conditions, Math. Z. 207 (1991), 439-460. | MR 1115176 | Zbl 0713.46048

[6] D. Guidetti, The parabolic mixed Cauchy-Dirichlet problem in spaces of functions which are hölder continuous with respect to space variables, Att. Accad. Naz. Lincei Cl. Sci Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. vol. VII-6, 161-168 (1996). | MR 1454411 | Zbl 0871.35045

[7] S. Kruzhkov - A. Castro - M. Lopez, Mayoraciones de Schauder y teorema de existencia de las soluciones del problema de Cauchy para ecuaciones parabolicas lineales y no lineales, Revista Ciencias Matemáticas, vol. 1, n. 1, 55-76 (1980). | MR 622442 | Zbl 0572.35046

[8] M. López Morales, Primer problema de contorno para ecuaciones parabolicas lineales y no lineales, Revista Ciencias Matemáticas, vol. 13, n. 1, 3-20 (1992). | MR 1206783

[9] A. Lunardi, "Analytic semigroups and optimal regularity in parabolic problems", Progress in Nonlinear Differential Equations and Their Applications, vol. 16, Birkhäuser (1995). | MR 1329547 | Zbl 0816.35001

[10] A. Lunardi, Maximal space regularity in nonhomogeneous initial boundary value parabolic problems, Numer. Funct. Anal. Optim. 10 (1989), 323-439. | MR 989538 | Zbl 0653.35047

[11] A. Lunardi - E. Sinestrari - W. Von Wahl, A semigroup approach to the time dependent parabolic initial boundary value problem, Differential Integral Equations 63 (1992), 88-116. | MR 1184027 | Zbl 0596.45019

[12] E. Sinestrari - W. Von Wahl, On the solutions of the first boundary value problem for the linear parabolic problem, Proc. Roy. Soc. Edinburgh Sect. A 108 (1988), 339-355. | MR 943808 | Zbl 0664.35041

[13] V.A. Solonnikov, On the boundary value problems for linear parabolic systems of differential equations of general form, Proc. Steklov Inst. Math. 83 (ed. O. A. Ladyzenskaja) (1965), Amer. Math. Soc. (1967). | MR 211083 | Zbl 0164.12502

[14] H.B. Stewart, Generation of analytic semigroups by strongly elliptic operators under general boundary conditions, Trans. Amer. Math. Soc. 259 (1980), 299-310. | MR 561838 | Zbl 0451.35033

[15] H. Triebel, "Theory of function spaces", Monographs in Mathematics, Birkhä- user (1983). | MR 781540 | Zbl 0546.46027